# SDR CA960522003

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 200556209
- Condition: Broken
- Location: Lt Mlg
- Part time: 40,037 hours
- Component: 200427009
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON LANDING ROLL CREW FELT A HEAVY SHIMMY AND VIBRATION FROM THE LANDING GEAR. ON FINAL ROLL OUT, THE AIRCRAFT SETTLED LOWER ON THE L/H SIDE, HOWEVER, DIRECTIONAL CONTROL WAS MAINTAINED AND THE AIRCRAF T CAME TO A STOP IN THE CENTRE OF THE RUNWAY. THE L/H MLG WHEEL ASSEMBLIES AND BRAKE ASSEMBLIES HAD SEPARATED FROM THE STRUT. THE WHEEL ASSEMBLIES HAD IMPACTED THE L/H INBOARD FLAP - TWO LOCATIONS - CAUSING SUBSTANTIAL DAMAGE, AND ON AIRCRAFT STOPPING IMPACTED THE L/H OUTBOARD FLAP BRINGING THE WHEELS TO A HALT.
